Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Temperature of a nonlinearly radiating semi-infinite solid

Authors: Joseph B. Keller and W. E. Olmstead
Journal: Quart. Appl. Math. 29 (1972), 559-566
MSC: Primary 80.45
DOI: https://doi.org/10.1090/qam/403430
MathSciNet review: 403430
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.45

Retrieve articles in all journals with MSC: 80.45

Additional Information

DOI: https://doi.org/10.1090/qam/403430
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society